# SDR YENA20100806108

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: JB559
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 31,166 hours, 10,856 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 8814
- Condition: Malfunctioned
- Location: Galley
- Part time: 29,349 hours, 11,079 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 359 JFK-BUR, WHEN COFFEE POT 508 TURNED ON, ELECTRICAL SMELL NOTED.  TURNED OFF SAME POT AND ELECTRICAL SMELL WENT AWAY.  REPLACED C/M POSITION 508.  RAN FOR 1/2 HRS NO ODORS NOTED.
